Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A duality between spheres and spheres with arcs


Author: Carl D. Sikkema
Journal: Proc. Amer. Math. Soc. 25 (1970), 781-785
MSC: Primary 54.78
DOI: https://doi.org/10.1090/S0002-9939-1970-0259877-6
MathSciNet review: 0259877
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of this paper is to extend the authors duality between nearly tame spheres and nearly tame arcs to a duality between wild spheres and tame spheres with nearly tame arcs properly attached, one arc for each wild point of the wild sphere.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.78

Retrieve articles in all journals with MSC: 54.78


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0259877-6
Keywords: Arc, $ 2$-sphere, $ 3$-sphere, duality, tame, wild, locally flat, upper semicontinuous decomposition
Article copyright: © Copyright 1970 American Mathematical Society